Quasi-Values on Subspaces

I. Gilboa*, D. Monderer

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


Quasi-values are operators satisfying all axioms of the Shapley value with the possible exception of symmetry. We introduce the characterization and extendability problems for quasivalues on linear subspaces of games, provide equivalence theorems for these problems, and show that a quasi-value on a subspace Q is extendable to the space of all games iff it is extendable to Q+Sp{u} for every game u. Finally, we characterize restrictable subspaces and solve the characterization problem for those which are also monotone.

Original languageEnglish
Pages (from-to)353-363
Number of pages11
JournalInternational Journal of Game Theory
Issue number4
StatePublished - Dec 1991
Externally publishedYes


Dive into the research topics of 'Quasi-Values on Subspaces'. Together they form a unique fingerprint.

Cite this